# SDR DALA2018101506054

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 0781588) INITIAL INSPECTION: CRACKED OUTBD FRAME ON STA NAC 136 AT RT PYLON UPPER SURFACE. SUMMARY: IN REFERENCE NRC 00466 FRAME WAS REPLACED PER. SRM 51-40-02 PAR 7 AND DWG. 313N3100 REV. AY.
